# SDR MWEA00582

- Difficulty date: July 20, 2000
- Submitted: July 24, 2000
- Operation: Air carrier
- Aircraft: N502ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48132
- Aircraft time: 44,360 hours, 29,722 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 99115057
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SECONDARY ATTACH ANGLES CRACKED AT STATION 83 LEFT AND RIGHT SIDE.  FABRICATED AND INSTALLED DOUBLERS AND FILLERS.
